# SDR AALA2019082329023

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 25,860 hours, 4,122 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: 46502003030316
- Part serial: 2469
- Condition: Unreliable
- Location: Nr 1
- Part time: 54,213 hours, 28,387 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO CLT ON ACCOUNT OF NAVIGATION DISAGREE. EMERGENCY WAS DECLARED. SATCOM 1 & 2 WOULD RECEIVE BUT NOT TRANSMIT. ALL 3 ACP'S WERE ATT EMPTED. WORKED INTERMITTENTLY THEN FAILED AGAIN. DURING DEPARTURE AND CLIMBOUT FD 1 & FD 2 SHOWED DIFFERENT COMMANDS NAV ACCURACY CHECKED PERFORMED WHICH SHOWED FD2 TO BE ACCURATE. DURING TAXI OUT AND CLIMB NAV FM/GPS POSITION DISAGREE ECAM MESSAGE APPEARED MULTIPLE TIME. NAV ACCURACY DEGRADED TO LOW THEN RESET BACK TO HIGH. MAINTENANCE PERFORMED OPERATIONAL TEST AND BITE TEST FOR SATCOM 1 & 2 AND FOR TRANSMIT & RECEIVE IAW AMM 23-28-00. OPS CHECK GOOD. RESET FMGEC 1 & 2 IAW TSM 24-0-00. OPS CHECK GOOD FOR FMGEC 1 & 2. BITE TEST GOOD FOR FMGEC 1 & 2, AND FD 1 & 2. PERFORMED SATISFACTORY LAND CAT III CAPABILITY TEST IAW AMM 22-97-00. REMOVED AND INSTALLED #1 ADIRU IAW AMM 34-12-34-0401., TEST OK. ACCOMPLISHED TSM 34-36-00-810-897A/22-13-00-810-801A, PERFORMED AFS/LAND TEST OK IAW AMM 22-96-00-0501/22-97-00-0501.
